MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC LANGSTON V2; DUAL LUMEN

VASCULAR SOLUTIONS, LLC LANGSTON V2; DUAL LUMEN
Model Number 5540
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Langston v2 catheter was returned for evaluation.A manufacturing record review was completed and zero nonconformances were found.When internal investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
Underlying conditions of the patient, combined aortic valve vitium in moderate aortic valve stenosis and aortic valve insufficiency, severe coronary sclerosis, severe pelvic leg artery kinking.Nurse reported that the tip of the catheter was torn off during procedure and was flushed through the circulatory system into the groin under fluoroscopy and could be secured and removed by the senior physician at this position.A larger sheath was placed, then fixed by a lasso catheter and then removed from the groin together with the sheath.Patient is reported as doing fine.
 
Additional Manufacturer Narrative
One-unit langston was returned for evaluation.The distal tip of the catheter was separated.The pebax sleeve was present on the separated tip.The distal shaft and the tip were not fully bonded together.The unit was reassembled by sliding the distal shaft back into the pebax overlay and butted up to the proximal side of the tip section.The pebax overlay was loose around the distal shaft, when reassembled.A kink was present in the catheter midshaft.An internal capa has been issued to this complaint.It has been determined that the fusing process did not attain its required time/temp profile for complete fusing to occur.This is the only tip separation failure for this product line in its lifetime.

Brand Name
LANGSTON V2
Common Device Name
DUAL LUMEN
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key9088314
Report Number2134812-2019-00064
Device Sequence Number16725318
Product Code DQO
UDI-Device Identifier10841156100513
UDI-Public(01)10841156100513
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2021
Device Model Number5540
Device Catalogue Number5540
Device Lot Number651920
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;